# SDR USAA2014120800010

- Difficulty date: December 4, 2014
- Submitted: December 10, 2014
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 40,300 hours, 14,433 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347219020200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOOR SUPPORT,  2.5 INCHES FWD OF FRAME 66.  REPLACED THE FLOOR SUPPORT BETWEEN FRAME 66 TO 65 IAW SRM 51-42-11 & 51-41-15.
